Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Orthogonal systems of polynomials in finite fields

Author: H. Niederreiter
Journal: Proc. Amer. Math. Soc. 28 (1971), 415-422
MSC: Primary 12C05
MathSciNet review: 0291136
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The notion of an orthogonal system of polynomials in several variables in finite fields is introduced which generalizes a concept of orthogonality by Kurbatov and Starkov. Necessary and sufficient conditions for orthogonality in terms of character sums and permutation polynomials are given. Results of Carlitz on systems of equations in finite fields and earlier results of the author on permutation polynomials in several variables are generalized.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 12C05

Retrieve articles in all journals with MSC: 12C05

Additional Information

Keywords: Orthogonal systems of polynomials, permutation polynomials, equations in finite fields
Article copyright: © Copyright 1971 American Mathematical Society